# SDR DALA2017071605445

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,282 hours, 29,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF ACFT DAMAGED AROUND RIGHT THRUST REVERSER HCU ACCESS DOOR.  REPAIRED THE DOOR IAW ER/A 556431-14, REV. ORIGINAL.
